# SDR CALA2025092409220

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 54,037 hours, 19,543 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 178MX1
- Condition: Faulty
- Location: E/E Bay
- Part time: 54,031 hours, 19,540 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

NEITHER AUTOPILOT WOULD ENGUAGE 15000 FEET DEBRIEFED CREW. PILOT STATED AT 15K FEET NEITHER AUTOPILOT WOULD ENGAGE. AFTER PRESSING RECALL GOT SPEED TRIM LIGHT. RAN DFCS BITE CHECK AND GOT THE FOLLOWING FCC A AND FCC B FLIGHT FAULTS FOR LEG 1. SEE PICS MORE PICS: FCC B FAULTS:  PERFORMED LAND VERIFY TEST IN REF TO AMM 22-11-00, CAT III LAND VERIFY TEST PASSES, DID NOT GIVE ANY FAULTS. STAB TRIM PREVIOUS FAULT HISTORY SHOWED FCC HAD 1 FAULT. FCC B HAD 38 PREVIOUS FAULTS. SUSPECTING BAD FCC B. REF FIM 22-11 TASK 849. REMOVED AND REPLACED FCC B IN REF TO AMM 22-11-33. SOFTWARE UPDATED AND OPS CHECK GOOD. NO FAULTS NOTED.
